Showing all 6 results
• Helps relieve pain associated with headaches, muscle aches, arthritis, cramps and the discomfort of fever
• Adult low dose chewable aspirin, 81mg
• Orange flavor
• Compare to St. Joseph’s
• Recommended by doctors more than any other pain reliever
• Unlikely to cause stomach upset
• Acetaminophen, 325mg
• Compare to Tylenol Regular Strength Tablets
• Freeze pain instantly with Fast Freeze® pain relief gel.
• Helps to relieve sore muscles, strains & sprains, and joint pain.
• Ideal for arthritis pain.
• Compare to the active ingredients in BioFreeze®